×

zbMATH — the first resource for mathematics

Multisummability of formal power series solutions of linear analytic \(q\)-difference equations. (Multisommabilité des séries entières solutions formelles d’une équation aux \(q\)-différences linéaire analytique.) (French) Zbl 1063.39001
Summary: We introduce a \(q\)-analogous version of the elementary acceleration method of Écalle-Martinet-Ramis and define the \(Gq\)-multisummable power series. We show that every formal power series satisfying a linear analytic \(q\)-difference equation is \(Gq\)-multisummable.

MSC:
39A10 Additive difference equations
40G99 Special methods of summability
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] C. R. ADAMS, On the linear ordinary q-difference equations, Ann. Math., Ser. II, 30, No. 2 (1929) 195-205. · JFM 55.0263.01
[2] W. BALSER, A different characterization of multisummable power series, Analysis, 12 (1992), 57-65. · Zbl 0759.40005
[3] W. BALSER, B.J.L. BRAAKSMA, J.-P. RAMIS et Y. SIBUYA, Multisummability of formal power series solutions of linear ordinary differential equations, Asymptotic Analysis, 5 (1991), 27-45. · Zbl 0754.34057
[4] J. ECALLE, Introduction aux fonctions analysables et preuve constructive de la conjecture de Dulac, Hermann, Paris, 1992. · Zbl 1241.34003
[5] G. GASPER et M. RAHMAN, Basic hypergeometric series, Encycl. Math. Appl., Cambridge Univ. Press, Cambridge, 1990. · Zbl 0695.33001
[6] J. E. LITTLEWOOD, On the asymptotic approximation to integral functions of zero order, Proc. London Math. Soc., Serie 2, no 5 (1907), 361-410. · JFM 38.0450.01
[7] B. MALGRANGE et J.-P. RAMIS, Fonctions multisommables, Ann. Inst. Fourier, 42-1/2 (1992), 353-368. · Zbl 0759.34007
[8] F. MAROTTE et C. ZHANG, Sur la sommabilité des séries entières solutions formelles d’une équation aux q-différences, II, C. R. Acad. Sci. Paris, t. 327, Série I (1998) 715-718. · Zbl 0915.39004
[9] J. MARTINET et J.-P. RAMIS, Elementary acceleration and multisummability I, Ann. Inst. Henri Poincaré, Vol. 54, no 4 (1991) 331-401. · Zbl 0748.12005
[10] J.-P. RAMIS, LES séries k-sommables et leurs applications, Complex Analysis, Microlocal Calculus and Relativistic Quantum Theory, Lecture Notes in Physics, 126 (1980) 178-199.
[11] J.-P. RAMIS, About the growth of entire functions solutions of linear algebraic q-difference equations, Annales de la Fac. de Toulouse, Série 6, Vol. I, no 1 (1992) 53-94. · Zbl 0796.39005
[12] W.J. TRJITZINSKY, Analytic theory of linear q-difference equations, Acta Mathematica, 61 (1933) 1-38. · JFM 59.0455.02
[13] C. ZHANG, Développements asymptotiques q-Gevrey et séries gq-sommables, Ann. Inst. Fourier, 49-1 (1999) 227-261. · Zbl 0974.39009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.